Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are side effects of nitrofurantoin macro (if any)?

I had just recently found out in had an STD and was perscribed: nitrofurantoin macro,doxycycline hyclate, and metronidazole. and now i have a rach on the front of my chest and my back as well and it itches just want to see if the medicine prescribed to me caused this?
Tue, 23 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Nitrofurantoin and Doxycycline can cause itching and rash but needs naked eye check to declare it is due to these or any other skin issues, check with a specialist as it is immunity also which plays a big role in such symptoms. Do OMBW 'Art of Living' course. Researches show that it is very helpful in immune related diseases. Continue medicines, sleep well, eat well, drink well.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sunny Madar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Metronidazole


What are side effects of nitrofurantoin macro (if any)?

Hi, Nitrofurantoin and Doxycycline can cause itching and rash but needs naked eye check to declare it is due to these or any other skin issues, check with a specialist as it is immunity also which plays a big role in such symptoms. Do OMBW Art of Living course. Researches show that it is very helpful in immune related diseases. Continue medicines, sleep well, eat well, drink well. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sunny Madar, General & Family Physician